As of late I have developed some brown spots mainly on the inside of my right ankle and calf and to a lesser extent on my left counterparts.
You could have an idea of the problem by viewing some photographs I took of the condition below:
Please, bear in mind that I am suffering from coronary disease and I take the following medication:
Imdur, Tildiem (1/2), Lopressor (1/4), Controloc in the morning
Sintrom (1/2, 1/4, 1/4 cycle) and Angoron in the afternoon and
Inegy 10/40, Lopressor (1/4), Tildiem (1/2), and Plavix in the evening.
Could you please advise as to what the brown spots may be and a course of action?
Thanks a millian.
Sorry for the mistake in the url's. The correct ones are the following:
I cannot confirm anything without examination but it can be Progressive pigmentary dermatosis, asteatotic eczema or stasis dermatitis. I would suggest you to get it evaluated from a dermatologist and get the diagnosis confirmed.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.